# SDR CA000301023

- Difficulty date: January 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 9,221 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bushing
- Condition: Worn
- Location: Lt Engine
- Component: Exhaust Turbocha, Airesrch, LW12463
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT LOST MANIFOLD PRESSURE AND SMOKE WAS COMING OUT OF LEFT ENGINE.  OIL PRESSURE WAS DROPPING SO ENGINE WAS SHUT DOWN.  TURBOCHARGER WAS REMOVED AND ITS TURBINE BUSHINGS WERE FOUND WORN OUT RESULTING IN THE LOSS OF OIL THROUGH THE EXHAUST SYSTEM.
